Alert archive / New Jersey / Areal Flood Warnings in 2013
Areal Flood Warning 58, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at May 23, 2013, 4:28 PM EDT for Morris County, New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 23, 2013, 4:28 PM EDT (20:28 UTC)
- Expired
- May 23, 2013, 7:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 98 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 23, 4:12 PM EDT, 16 minutes earlier.
Area forecast discussion, May 23, 4:12 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 PM EDT THU MAY 23 2013
.SYNOPSIS...
A COLD FRONT WILL SLOWLY CROSS THE REGION TONIGHT INTO FRIDAY. A
LOW PRESSURE SYSTEM WILL DEVELOP ON THE FRONT OFF THE NEW JERSEY
COAST FRIDAY AND SLOWLY MOVE NORTHEAST REACHING THE CANADIAN
MARITIMES ON MONDAY. HIGH PRESSURE WILL THEN BUILD EAST IN ITS
WAKE EARLY NEXT WEEK. A WARM FRONT IS FORECAST TO MOVE THROUGH THE
FORECAST AREA ON TUESDAY INTO WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AT LATE DAY, SCATTERED SHOWERS AND A FEW T-STORMS WERE ONGOING
ACROSS THE FORECAST AREA, MAINLY FROM EASTERN PA INTO NORTHERN AND
CENTRAL NJ, WITH A FEW SHOWERS INTO THE DELMARVA. MOST OF THIS
ACTIVITY WAS AHEAD OF A LEE-SIDE TROUGH, AHEAD OF THE COLD FRONTAL
BOUNDARY WHICH EXTENDS BACK ACROSS WESTERN PA. WE HAVE MAINTAINED
THE MENTION OF T-STORMS WITH GUSTY WINDS AND HEAVY RAIN THROUGH THIS
EVENING ACROSS THE AREA, AS LAPS DATA SHOWS CAPE VALUES ABOVE 1000
J/KG AND MODEL DATA DEPICTS 0-6 KM BULK SHEAR VALUES AROUND 30 KTS.
IN ADDITION, PWAT VALUES ACROSS THE REGION ARE STILL FAIRLY HIGH,
ABOVE 1.5 INCHES FOR THE MOST PART, AND WE HAVE ALREADY HAD SOME
EFFICIENT RAIN PRODUCING SHWRS/STORMS ACROSS THE REGION DURING THE
DAY. WITH ANY HEAVIER SHWRS/STORMS THROUGH LATE EVENING, POOR
DRAINAGE AND URBAN FLOODING REMAINS A POSSIBILITY.
IT WILL REMAIN FAIRLY MILD THROUGH THE NIGHT, AS THE COLD FRONT WILL
NOT CROSS MUCH OF THE FORECAST AREA UNTIL THE EARLY MORNING OF
FRIDAY. WE USED A BLEND OF MAV/MET GUIDANCE WITH CONTINUITY FOR
MINIMUM TEMPERATURES, WITH LOWS MAINLY IN THE UPPER 50S WEST TO
LOWER 60S EAST.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
EARLY FRIDAY, A SURFACE COLD FRONT IS PROGGED TO BE JUST EAST OF OUR
FORECAST AREA, CONTINUING TO SLOWLY PROGRESS OFFSHORE THROUGH THE
DAY. MEANWHILE, A MID LEVEL LOW WILL BE DROPPING SOUTH ACROSS THE
REGION THROUGH THE COURSE OF THE DAY, AND WE HAVE KEPT CHANCE TO
LIKELY POPS FOR SHOWERS IN PLACE ACROSS THE FORECAST AREA. GUSTY
NORTHWEST WINDS ARE EXPECTED TO DEVELOP ACROSS THE REGION THROUGH
THE DAY, WITH GUSTS REACHING AROUND 25 MPH. COOLER AND DRIER AIR
WILL BE FILTERING IN ACROSS THE MID ATLANTIC, AND MAXIMUM
TEMPERATURES WILL BE NOTICEABLY COOLER THAN IN RECENT DAYS, WITH
HIGHS MAINLY FROM THE LOWER 60S FOR OUR NORTHWEST AREAS TO THE
MIDDLE AND UPPER 60S IN SOUTHERN NJ AND THE DELMARVA.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE WILL MOVE SLOWLY NORTHEASTWARD AND AWAY FROM THE AREA
FRIDAY NIGHT INTO SATURDAY AS AN UPPER LEVEL TROF IS SLOW TO EXIT.
UNFORTUNATELY, THIS MEANS THAT SATURDAY, WHICH LOOKED LIKE A NICE
WX DAY EARLIER IN THE WEEK DOESN'T LOOK NEARLY AS NICE ATTM. THERE
WILL BE SHOWERS OVERNIGHT INTO SAT MRNG. THEN, CONDS WILL SLOWLY
IMPROVE AS THE DAY PROGRESSES. HOWEVER, THERE WILL STILL BE AN
ABUNDANCE OF CLOUDS AND DECENT NWLY FLOW UNTIL THE LOW CLEARS THE
AREA. THE BEST CHC OF PRECIP LOOKS TO BE OVER NERN AREAS.
HIGH PRESSURE WILL BUILD DOWN BEHIND THE DEPARTING LOW AND THIS
WILL KEEP A DECENT NWLY FLOW SAT NIGHT INTO SUN. HOWEVER, OVERALL
CONDS WILL CONTINUE TO IMPROVE AND CERTAINLY BY SUN THERE WILL BE
MORE SUNSHINE WHICH WILL CONTINUE INTO MON.
THE HIGH WILL MOVE EWD AND OFF THE CST BY TUE AS A WMFNT
APPROACHES AND THEN PASSES THRU THE REGION AND THEN A STRONG RIDGE
ALOFT BEGINS TO DEVELOP OVER THE AREA. POPS WILL BE INTRODUCED TO
THE FCST AROUND TUE INTO WED WITH THE WMFNT.
TEMPS WILL BE MUCH BELOW NRML SAT, IN SOME CASES 10 TO 15
DEGREES BELOW NRML....THEN TEMPS REBOUND A BIT ON SUN AND MON
BEFORE RISING TO ABV NRML VALUES BY WED.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MAINLY MVFR CONDITIONS ARE EXPECTED WITH SHWRS/STORMS EXPECTED TO
INCREASE IN COVERAGE THROUGH LATE DAY AND THIS EVENING. DURING THE
OVERNIGHT HOURS, PRIOR TO A COLD FRONTAL PASSAGE, WE EXPECT CEILINGS
TO LOWER TO IFR ACROSS MUCH OF THE AREA. WINDS WILL CONTINUE TO BE
MAINLY OUT OF THE SOUTH TO SOUTHWEST THROUGH THIS EVENING AND
TONIGHT.
FRIDAY...IFR CONDITIONS WILL LIKELY BEGIN THE DAY, WITH IMPROVEMENT
TO MVFR EXPECTED BY MID-MORNING. WINDS WILL BECOME NORTHWESTERLY,
FOLLOWING A COLD FRONT PASSAGE DURING THE EARLY MORNING OF FRIDAY.
NORTHWEST WINDS WILL BECOME GUSTY BY MID-MORNING, WITH GUSTS IN THE
20 TO 25 KNOT RANGE EXPECTED THEN THROUGH THE AFTERNOON TO EARLY
EVENING.
OUTLOOK...
FRI NIGHT THROUGH SAT...MVFR TO POSSIBLY IFR CONDITIONS DUE TO
CLOUDS AND SHOWERS. WORST CONDITIONS EXPECTED AT NORTHEASTERN
TERMINALS AND AIRPORTS. CONDITIONS COULD IMPROVE AS SATURDAY
CONTINUES. NORTH TO NORTHWEST WIND GUSTS COULD EXCEED 20 KTS. LOW
CONFIDENCE ON TIMING OF IMPROVING CONDS.
SAT NIGHT THRU MON...MOSTLY VFR. SOME GUSTY NORTHWEST WINDS
POSSIBLE ON SUNDAY. HIGH CONFIDENCE.
TUE...MAINLY VFR. LWR CIGS/VSBYS PSBL LATER IN THE DAY WITH WARM
FRONT AND RAIN. MDT CONFIDENCE.
&&
.MARINE...
WITH AN APPROACHING COLD FRONT NEARING THE REGION THIS EVENING AND
TONIGHT, WE MAINTAIN A SMALL CRAFT ADVISORY FOR OUR COASTAL WATERS,
WITH WIND GUSTS IN THE 20 TO 25 KNOT RANGE AND SEAS AROUND 5 FEET.
FOLLOWING THE COLD FRONT PASSAGE DURING FRIDAY MORNING, WINDS WILL
TURN AND BECOME NORTHWESTERLY FOR OUR WATERS THROUGH FRIDAY. WIND
GUSTS WILL PICK UP INTO THE 25 TO 30 KNOT RANGE, WITH SEAS AROUND 5
TO 6 FEET FOR OUR COASTAL WATERS. IN ADDITION, WE HAVE RAISED A
SMALL CRAFT ADVISORY FOR DELAWARE BAY STARTING 18Z FRIDAY, AS WIND
GUSTS AND SEAS ARE EXPECTED TO REACH CRITERIA DURING FRIDAY
AFTERNOON.
OUTLOOK...
THE SCA FLAG HAS BEEN EXTENDED INTO SAT MRNG AND MAY
NEED TO BE EXTENDED FURTHER. ALSO, HAVE EXPANDED SCA TO INCLUDE
DEL BAY. WITH THE LOW OFF THE COAST AND STRONG HIGH PRESSURE
BUILDING IN, THERE WILL BE STRENGTHENING NWLY FLOW THRU SAT SEAS
WILL REMAIN ELEVATED AND THE WIND WILL HIT SCA AS WELL. SOME GUID
IS EVEN INDICATING GALE POTENTIAL ON SAT, BUT CONFIDENCE IS LOW
ENOUGH ON THAT ATTM THAT NO HEADLINES WERE ISSUED. AFTER ABOUT
SUNDAY MORNING. AFTER NO ADDITIONAL MARINE FLAGS ARE ANTICIPATED
THRU THE PD.
&&
.RIP CURRENTS...
THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP
CURRENTS ALONG THE COAST OF NEW JERSEY THROUGH THE EVENING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 2 PM FRIDAY TO 8 AM EDT SATURDAY FOR
ANZ430-431.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...NIERENBERG
AVIATION...KLINE/NIERENBERG
MARINE...KLINE/NIERENBERG
RIP CURRENTS...Hazardous weather outlook, May 23, 4:13 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 PM EDT THU MAY 23 2013 DEZ001-MDZ008-012-015-NJZ001-007>010-015-PAZ054-055-060>062-070-071- 101>106-242015- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 413 PM EDT THU MAY 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE GREATEST SEVERE WEATHER THREAT IS DAMAGING WINDS. SOME LOCALLY HEAVY DOWNPOURS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ019-020-NJZ012-013-016>023-027-242015- KENT-INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-MIDDLESEX- WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 413 PM EDT THU MAY 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED. SOME THUNDERSTORMS COULD PRODUCE LOCALLY GUSTY WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-242015- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 413 PM EDT THU MAY 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED. SOME THUNDERSTORMS COULD PRODUCE LOCALLY GUSTY WINDS AND HEAVY RAINFALL. THERE IS ALSO A MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-242015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 413 PM EDT THU MAY 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SOME THUNDERSTORMS COULD PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. GALE FORCE WIND GUSTS ARE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 23, 2:09 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 209 PM EDT THU MAY 23 2013 PAZ060-061-231900- BERKS PA-LEHIGH PA- 209 PM EDT THU MAY 23 2013 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF BERKS AND LEHIGH COUNTIES... AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHEAST OF READING...MOVING NORTHEAST AT 35 MPH. THIS STRONGER STORM IS EMBEDDED IN A LINE OF SHOWERS AND THUNDERSTORMS. THE THUNDERSTORM WILL BE NEAR ALBURTIS AROUND 220 PM...CLAUSSVILLE...CLAUSSVILLE...ANCIENT OAKS...MACUNGIE AROUND 225 PM...EMMAUS AROUND 230 PM...COFFEETOWN...ALLENTOWN AROUND 235 PM...COPLAY AND HOKENDAUQUA AROUND 240 PM. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 4072 7552 4052 7535 4039 7580 4049 7586 FORECASTER: GORSE
Special weather statement, May 23, 2:23 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 223 PM EDT THU MAY 23 2013 NJZ017>019-231900- CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ- 223 PM EDT THU MAY 23 2013 ...A SMALL CLUSTER OF THUNDERSTORMS WITH POTENTIALLY GUSTY WINDS WILL AFFECT PORTIONS OF BURLINGTON...CAMDEN AND GLOUCESTER COUNTIES... AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS IN CENTRAL GLOUCESTER AND CAMDEN COUNTIES...MOVING NORTHEAST AT 35 MPH. THESE STORMS WILL BE NEAR MAGNOLIA...LAWNSIDE...TAVISTOCK...VOORHEES AROUND 225 PM...GREENTREE...GREENTREE...SPRINGDALE...SPRINGDALE AROUND 230 PM...MOUNT LAUREL AND MARLTON AROUND 235 PM. RADAR DATA INDICATES THAT GUSTY WINDS UP TO 40 MPH MAY ACCOMPANY THE LEADING EDGE OF THE RAIN ASSOCIATED WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. LAT...LON 4005 7496 3997 7469 3970 7503 3976 7516 FORECASTER: GORSE
Local storm report, May 23, 2:57 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
257 PM EDT THU MAY 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL BUSHKILL TWP 40.79N 75.34W
05/23/2013 M0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1300081
BUNKERSpecial weather statement, May 23, 3:03 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT THU MAY 23 2013
NJZ001-007-PAZ055-062-231945-
MONROE PA-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
303 PM EDT THU MAY 23 2013
...A LINE OF EMBEDDED STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
MONROE...NORTHAMPTON...SUSSEX AND WARREN COUNTIES...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SOME STRONG THUNDERSTORMS EMBEDDED WITHIN A LINE WHICH EXTENDED
FROM 7 MILES SOUTHEAST OF PORT JERVIS TO 16 MILES WEST OF NEWTON TO
5 MILES NORTHWEST OF EASTON...MOVING NORTHEAST AT 35 MPH. THE
THUNDERSTORMS WILL BE NEAR CRANDON LAKES...HARMONY...HARMONY AROUND
310 PM...ROXBURG...ROXBURG...BLAIRSTOWN AROUND 315 PM...FIVE
POINTS...FIVE POINTS...BELVIDERE AND BELVIDERE AROUND 320 PM.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE. PEA SIZE HAIL WILL OCCUR
WITH THE STRONGER STORMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THE STRONGER STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4121 7437 4091 7473 4092 7475 4088 7481
4085 7481 4079 7488 4070 7534 4099 7517
4134 7464
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 10:53 PM EDT | Special Weather Statement | PHI | Warren | 97 min |
| May 23, 2:14 AM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 61 min |
| May 23, 1:00 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 3 hr |
| May 23, 2:23 PM EDT | Special Weather Statement | PHI | Camden | 37 min |
| May 23, 2:31 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 3 hr |
| May 23, 3:03 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 42 min |
| May 23, 4:47 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 3 hr |
| May 23, 5:36 PM EDT | Flash Flood Warning | PHI | Morris | 114 min |
| May 23, 7:34 PM EDT | Areal Flood Warning | PHI | Morris | 13 hr |
| May 22, 8:35 PM EDT | Special Weather Statement | PHI | Berks | 85 min |
| May 22, 9:55 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Monroe, Northampton | 65 min |
| May 22, 10:40 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 50 min |
| May 23, 1:38 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| May 23, 2:09 PM EDT | Special Weather Statement | PHI | Lehigh | 51 min |
| May 23, 5:49 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 3 hr |
Nearby
Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.